# SDR CA060403017

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Pwc, PW123D
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J, X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE ENGINE EMITTED A LOUD NOISE FOLLOWED BY A LOW ENGINE OIL PRESSURE INDICATION AND AN UNCOMMANDED ENGINE SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED METAL CONTAMINATION AND A SEIZED COMPRESSOR.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
